# SDR HEEA0012181

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 6221879001
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER INOPERATIVE.  WILL NOT RECEIVE OR TRANSMIT. PERFORMED PRELIMINARY INSPECTION.  FOUND +20 VOLT LINE BAD.  REPLACED TRANSISTOR Q101, Q102, & Q105.  NO HELP.  REPLACED INTEGRATED CIRCUITS U1, U15, CAPACITOR C1 AND TRANSISTORS Q1, Q2.  REPAIRED +20 VOLT LINE.
